# SDR CA971015054

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7320 · Fuel Controlling System
- Part: Rod End
- Condition: Failed
- Location: Linear Actuator
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) LINEAR ACTUATOR ROD END WOULD NOT STAY IN  WHEN SCREWED IN ACTUATOR ARM.  ROD END HAD CONSIDERABLE LENGTH CUT OFF THREADED PORTION.   NO PART NUMBER OR MANUFACTURER.  SUSPECT UNAPPROVED PART.
